Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will medrol be safe for bursitis and abscess tooth?

I have bursitis in my shoulder which gives pain in neck, down my arm and into my wrist/hand. It is so painful. I was given a cortisone shot that lasted about a month. I was told I could not have another one and was told it was in my head as he couldn t see anything in xrays. I went to a urgent care because the pain was excruciating and was given Medrol dose pak, vicodin and told to take aleve. I am afraid to take the medrol dose pak. I have an abscess tooth that I need to have a root canal on and I also have tinea versi-color that I just use Selsun blue for. I took an antibiotic earlier this month and for the most part the tooth doesn t hurt. Some sensitivity to hot and cold. Will the medrol be safe to take with those two issues. The pharmacist told me to call my doctor if I was concerned.
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Yes. Mederol is quite safe and productive in the treatment of bursitis. As a steroid, it decreases the signs and intensity of inflammation thus causing relief of symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Selsun


Will medrol be safe for bursitis and abscess tooth?

Hi, Yes. Mederol is quite safe and productive in the treatment of bursitis. As a steroid, it decreases the signs and intensity of inflammation thus causing relief of symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician